m vial load is<25 t-cell395,why am i tired
Feb 23, 2002
dear doctors, i was infected with hiv in 1981, i did not take medications until i wound up in a hopisce home in 1996 with a uncountable viral and t-cell count of 190. in addition Lymphoma Cancer the size of a grapefruit pressing against my stomach that was resolved in 6 months of intensive chemotherapy. i had Dementia then i developed a tumor in the bile duct between the pancreas and liver for which i underwent bypass surgery. many tumors were found but luckily benign. the medications for the last 4 years has been norvir, fortovase,combivir, ritilan,diazapem, ranitidine,ultrase and compazine. i have since stopped the ritilan, and deleting the diazapem. I am still in seach of a less addictive sleeping aid. Also i have developed very high lactic acid levels. the result is that i am chonically fatigued,have severe neuropathy, the hurt more when i go to bed and elevate my feet and curiosly do not hurt when i am on my feet.my muscles are weak.i don't even have the energy to run. Walking is becoming labored. Oddly is that i now have a viral load of <25 and Tcell count of 395. do you have any ideas or thoughts about my situation?
Response from Dr. Henry
Sometimes the 3TC in Combivir contributes to neuropathy. Depending on your past treatment history switching the 3TC to abacavir might be an option. Checking your hormone levels (testosterone, thyroid) might be worthwhile. Neurontin is often helpful for neuropathy. Seeing a pain specialist might help. If you have options for changing your HIV regimen then other switches could be considered if your problems still persist. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.